Questions of the existence and uniqueness of the solution of one class of nonlinear integral equations on the whole line

Cover Page

Cite item


We consider a class of nonlinear integral equations with a stochastic and symmetric kernel on the whole line. With certain particular representations of the kernel and nonlinearity, equations of the mentioned type arise in many branches of mathematical natural science. In particular, such equations occur in the theory p-adic strings, in the kinetic theory of gases, in mathematical biology and in the theory of radiative transfer. Constructive existence theorems are proved for non-negative non-trivial and bounded solutions under various restrictions on the function describing the nonlinearity in the equation. Under additional restrictions on the kernel and on the nonlinearity, a uniqueness theorem is also proved in a certain class of bounded and non-negative functions that have a finite limit in ±. At the end, specific applied examples of the kernel and non-linearity are given that satisfy to all restrictions of the proven statements.

About the authors

Khachatur A. Khachatryan

Yerevan State University;
Lomonosov Moscow State University

Author for correspondence.
ORCID iD: 0000-0002-4835-943X
SPIN-code: 6783-9479
Scopus Author ID: 24461615400

D.Sc. (Phys. & Math. Sci.), Professor; Head of the Dept.; Dept. of Theory of Functions and Differential Equations1; Leading Member of the grant of the Russian Science Foundation (project no. 19–11–00223)3

1, A. Manukyan str., Yerevan, 0025, Armenia; 1, Leninskie Gory, Moscow, 119991, Russian Federation

Haykanush S. Petrosyan

Armenian National Agrarian University;
Lomonosov Moscow State University

ORCID iD: 0000-0002-7172-4730
Scopus Author ID: 57201727643

Cand. Phys. & Math. Sci., Associate Professor; Dept of Higher Mathematics and Physics2; Member of the grant of the Russian Science Foundation (project no. 19–11–00223)3

1, A. Manukyan str., Yerevan, 0025, Armenia; 1, Leninskie Gory, Moscow, 119991, Russian Federation


  1. Aref’eva I. Ya. Rolling tachyon on non-BPS branes and p-adic strings, Proc. Steklov Inst. Math., 2004, vol. 245, pp. 40–47.
  2. Vladimirov V. S., Volovich Ya. I. Nonlinear dynamics equation in p-adic string theory, Theoret. and Math. Phys., 2004, vol. 138, no. 3, pp. 297–309. DOI:
  3. Kogan M. N. Rarefied Gas Dynamics. New York, Springer Science, 1969, xi+515 pp.
  4. Khachatryan A. K., Khachatryan K. A. Solvability of a nonlinear model Boltzmann equation in the problem of a plane shock wave, Theoret. and Math. Phys., 2016, vol. 189, no. 2, pp. 1609–1623. EDN: XMNGQJ. DOI:
  5. Engibaryan N. B., Khachatryan A. Kh. Exact linearization of the sliding problem for a dilute gas in the Bhatnagar–Gross–Krook model, Theoret. and Math. Phys., 2000, vol. 125, no. 2, pp. 1589–1592. EDN: XKTKIJ. DOI:
  6. Engibaryan N. B. A nonlinear problem of radiative transfer, Astrophysics, 1966, vol. 2, no. 1, pp. 12–14. EDN: XMNFBB. DOI:
  7. Sobolev V. V. The Milne problem for an inhomogeneous atmosphere, Dokl. Akad. Nauk SSSR, 1978, vol. 239, no. 3, pp. 558–561 (In Russian).
  8. Arabadzhyan L. G. On an integral equation of transport theory in an inhomogeneous medium, Differ. Uravn., 1987, vol. 23, no. 9, pp. 1618–1622 (In Russian).
  9. Diekmann O. Thresholds and travelling waves for the geographical spread of infection, J. Math. Biology, 1978, vol. 6, no. 2, pp. 109–130. DOI:
  10. Diekmann O., Kaper H. G. On the bounded solutions of a nonlinear convolution equation, Nonlinear Analysis, Theory, Methods and Applications, 1978, vol. 2, no. 6, pp. 721–737. DOI:
  11. Joukovskaya L. V. Iterative method for solving nonlinear integral equations describing rolling solutions in string theory, Theoret. and Math. Phys., 2006, vol. 146, no. 3, pp. 335–342. EDN: LKBTTT. DOI:
  12. Vladimirov V. S. Solutions of p-adic string equations, Theoret. and Math. Phys., 2011, vol. 167, no. 2, pp. 539–546. EDN: OIBKZL. DOI:
  13. Vladimirov V. S. The equation of the p-adic open string for the scalar tachyon field, Izv. Math., 2005, vol. 69, no. 3, pp. 487–512. EDN: LIWGVV. DOI:
  14. Khachatryan Kh. A. On the solubility of certain classes of non-linear integral equations in p-adic string theory, Izv. Math., 2018, vol. 82, no. 2, pp. 407–427. EDN: YCIQJV. DOI:
  15. Khachatryan Kh. A. Solvability of some nonlinear boundary value problems for singular integral equations of convolution type, Trans. Moscow Math. Soc., 2020, vol. 81, no. 1, pp. 1–31. EDN: TTYLNH. DOI:
  16. Khachatryan Kh. A. On the solvability of a boundary value problem in p-adic string theory, Trans. Moscow Math. Soc., 2018, pp. 101–115. EDN: DNYZMK. DOI:
  17. Arabadzhyan L. G. Solutions of certain integral equations of the Hammerstein type, J. Contemp. Math. Anal., 1997, vol. 32, no. 1, pp. 17–24.
  18. Khachatryan A. Kh., Khachatryan Kh. A. On solvability of one class of Hammerstein non-linear integral equations, Bul. Acad. Ştiințe Repub. Mold. Mat., 2010, no. 2, pp. 67–83.
  19. Khachatryan Kh. A. On a class of integral equations of Urysohn type with strong non-linearity, Izv. Math., 2012, vol. 76, no. 1, pp. 163–189. EDN: PGUBLV. DOI:
  20. Khachatryan K. A., Petrosyan H. S. On the solvability of a class of nonlinear Hammerstein—Stieltjes integral equations on the whole line, Proc. Steklov Inst. Math., 2020, vol. 308, pp. 238–249. EDN: TXFHWH. DOI:
  21. Khachatryan Kh. A., Petrosyan H. S. One parameter families of positive solution of some classes of convolution type nonlinear integral equations, J. Math. Sci., 2018, vol. 231, no. 2, pp. 153–167. DOI:
  22. Kolmogorov A. N., Fomin S. V. Elementy teorii funktsii i funktsional’nogo analiza [Elements of the Theory of Functions and Functional Analysis]. Moscow, Nauka, 1981, 542 pp. (In Russian)
  23. Khachatryan A. Kh., Khachatryan Kh. A., Petrosyan H. S. Asymptotic behavior of a solution for one class of nonlinear integro-differential equations in the income distribution problem, Trudy Inst. Mat. Mekh. UrO RAN, 2021, vol. 27, no. 1, pp. 188–206 (In Russian). EDN: GOJJTE. DOI:

Supplementary files

There are no supplementary files to display.

Copyright (c) 2022 Authors; Samara State Technical University (Compilation, Design, and Layout)

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

This website uses cookies

You consent to our cookies if you continue to use our website.

About Cookies